Bilinearization of discrete soliton equations through the singularity confinement test

Kenji Kajiwara, Ken Ichi Maruno, Masayuki Oikawa

Research output: Contribution to journalConference article

3 Citations (Scopus)

Abstract

Bilinear equations can be obtained for discrete soliton equations using the singularity confinement test. This shows that the singularity confinement test is useful for detecting integrability and in constructing solutions. Thus, the singularity confinement test is truly a powerful tool for studying discrete integrable systems.

Original languageEnglish
Pages (from-to)33-39
Number of pages7
JournalChaos, solitons and fractals
Volume11
Issue number1
DOIs
Publication statusPublished - 2000
EventProceedings of the 1997 Brussels Meeting II: Integrability and Chaos in Discrete Systems - Brussels, Belgium
Duration: Jul 2 1997Jul 6 1997

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Bilinearization of discrete soliton equations through the singularity confinement test'. Together they form a unique fingerprint.

  • Cite this